This is WHY your face gets red from Accutane and Retin A

😀 Hi Everyone
http://www.destinationrx.com/learningcenter/druginfo/info.asp?prodid=00781704722&name=TRETINOIN

Note that Retin A causes sensitivity to sunlight. You need to wear a sunblock when you use Retin A or else you will turn red in the face. This has been my experience.

http://www.destinationrx.com/learningcenter/druginfo/info.asp?prodid=00004016949&name=ACCUTANE

Note that Accutane causes sensitivity to sunlight. (sunburn effect)
The form you take in Europe is the same as the Accutane that is sold in the United States.

You do not need a sunny day for you to get the ‘photo sensitive’ reaction to daylight. Even when there is a cloud cover there is enough ultra violet light getting through to cause your face to turn red.

Wearing a sun block shouldl stop your face from being red.

It has worked for me…so far! I think I will avoid a lot of heavy sunlight though because being part Irish I already have issues with burning from the sun.

Good Luck!
Solomio

PS Retin A is Tretinoin and Accutane is Isotretinoin
Same family just one is topical and the other is systemic.

Related Acne Archive Posts & Questions

One thought on “This is WHY your face gets red from Accutane and Retin A

  1. I just noticed that you may not be able to wear contact lenses when you use Accutane.

    I wear contacts and I have noticed that my eyes dry out easier than before since I started the topical Retin A.

    Solomio

Comments are closed.